# SDR RAIA00602002

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,058 hours, 16,772 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3502-STL - LANDING GEAR AIR GROUND FAIL.  MAINTENANCE REMOVED AND REPLACED THE LT MAIN LANDING GEAR WOW SWITCHES AND THE RT MAIN LANDING GEAR WOW SWITCHES.
